# SDR ASAA2012062192404

- Difficulty date: June 2, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 12,833 hours, 3,889 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Generator
- Condition: Unknown
- Location: Apu
- Part time: 6,144 hours, 6,231 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CSS APU WOULD NOT START.  FAULT LIGHT ILLUMINATED.   ACCOMPLISHED BITE TESET PER FIM TASK 49-60-00-810-801, SHOWED MAINTENANCE MESSAGE 49-41011.  GROUND STARTED APU TWO TIMES, NO FAULT LIGHTS ILLUMINATED. OPS NORMAL. REPLACED APU FUEL FLOW DIVIDER SOLENOID AND APU SGU. REMOVED AND REPLACED APU START GENERATOR IAW AMM 49-41-21-000-801. OPS CHECKED NORMAL. LEAK CHECK OK.
